Turn on thread page Beta

Delaying period... watch

Announcements
    • #1
    • Thread Starter
    #1

    I'm going on holidays over the summer with my boyfriend, and it'll be my time of the month..
    is there any way you can delay it?
    thanks
    Offline

    0
    ReputationRep:
    Go to your GP and ask, there's a pill that you can take that can delay it.
    Offline

    0
    ReputationRep:
    i think you can get pill that will stop your period that month - but you'd have to check with a pharmacist
    Offline

    15
    ReputationRep:
    You can go to the doctor and they'll give you medication to delay it. Never done this myself so I can't comment on what it's like or how it works.
    Offline

    0
    ReputationRep:
    There is a pill for it, just tell your GP that you're going on hols and don't want your period. You have to start taking it about 3 - 4 days before its due.
    I've used it, and it was okay, but had really bad pains when i came off it, might just've been me though =/
    Offline

    17
    ReputationRep:
    There's a pill which I'm taking at the mo called Norethisterone which you have to take three times a day (depending on the person) and start 2-3 days before you're periods due and continue taking till you want your period (no longer than 2 weeks), but you have to stop if you get these side effects (really rare). I'm going on a swimming holiday with my friends so its useful! You have to get them prescribed by your GP though.
    Offline

    0
    ReputationRep:
    yeah ive used norethisterone twice before, not problems with it, if your on the pill you can run 2 packs together to delay your period, if not got to your gp
    Offline

    13
    ReputationRep:
    I went to see my GP about this before I went to a 1 week festival last summer... she highly recommended against it because (and I'm trying to remember exactly how she explained it) its a very high dose of hormones that does delay your period, but makes it really heavy and uncomfortable when you do eventually come on. She really wasnt that keen on prescribing it to me unless I was really desperate!

    I decided not to take it and it was actually fine... I'm glad I decided not to. I appreciate its different if you're going on holiday with your boyfriend though!

    So yes there are options, but its not as simple as 'just take a pill and it gets delayed like magic'. Side effects will be quite significant.
 
 
 
Reply
Submit reply
Turn on thread page Beta
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: February 18, 2010
Poll
Could you cope without Wifi?

The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

Write a reply...
Reply
Hide
Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.